# SDR CA120517006

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,889 hours
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HYDRAULIC SERVO FOUND LEAKING DURING 100 HR AIRFRAME INSPECTION.  HYDRAULIC SERVO REPLACED.
